# SDR DL764091070

- Difficulty date: June 24, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 32,425 hours, 8,529 cycles
- Engine: Ge CF680C2*
- Engine time: 28,494 hours, 7,243 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: AC9227F1740
- Condition: Unknown
- Location: Nr 2 Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS MSG R ENG FUEL FILT DISPLAYED.   R & R RT ENG FUEL FILTER PER AMM. RAN ENG AND LEAK CHKS NML.  INSPECT OLD FILTER FOR CONTAMINATION. NONE FOUND.   ETOPS CATEGORY 'B': DIVERSION OR TURNBACK.
